# SDR AALA202502215092

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,919 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY EXIT LIGHT FLASHES ON/OFF AT RANDOM INTERVALS. CARRIED OUT TEST IAW AMM 33-51-06-960 AND REPLACED POWER SUPPLY BATTERY CHANGED ABOVE 4R.
